# SDR DALA2018062604205

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 46,536 hours, 31,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT DOOR EMERGENCY CEILING LIGHT FAILED TO TEST. MAINTENANCE FOUND B5-120 BATTERY PACK TO BE BAD. BATTERY PACK WAS REPLACED PER AMM 33-51. OPERATIONAL CHECK WAS GOOD.
